# SDR AALA991646

- Difficulty date: October 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N884AA
- Make and model: Boeing 727223
- Aircraft serial: 21523
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, SEAT 6D AND 8D EMERGENCY EXIT FLOOR PATH LIGHTS INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHT HARNESS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
